Alert archive / Indiana / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 25, NWS Indianapolis, IN

March 11, 20265 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 11, 2026, 8:10 AM EDT for 5 counties in Indiana. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2026, 8:10 AM EDT (12:10 UTC)
Expired
Mar 11, 2026, 8:45 AM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Marion County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 43 km from the middle of the area, began a volume at 12:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 8:19 AM EDTTSTM WND GST 681 N Zionsville, IN
Mar 11, 8:25 AM EDTTSTM WND DMGMeridian Hills, INpower lines down. time estimated from radar.
Mar 11, 8:32 AM EDTTSTM WND DMG4 Ene Noblesville, INSouthbound lanes of SR 37 blocked by a large tree limb at Promise Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 6:22 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
522 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

538 
WUUS53 KIND 111210
SVRIND
INC011-057-063-097-159-111245-
/O.NEW.KIND.SV.W.0025.260311T1210Z-260311T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
810 AM EDT Wed Mar 11 2026

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hendricks County in central Indiana...
  Northwestern Marion County in central Indiana...
  Southeastern Boone County in central Indiana...
  Hamilton County in central Indiana...
  Southeastern Tipton County in central Indiana...

* Until 845 AM EDT.

* At 810 AM EDT, severe thunderstorms were located along a line
  extending from near Lebanon to near Brownsburg, moving northeast at
  70 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Indianapolis, Carmel, Fishers, Noblesville, Brownsburg, Zionsville,
  Westfield, Cicero, Whitestown, Sheridan, Arcadia, Meridian Hills,
  Williams Creek, and Morse Reservoir.

This includes the following highways...
 Interstate 65 between mile markers 123 and 137.
 Interstate 69 between mile markers 202 and 212.
 Interstate 74 between mile markers 64 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until noon EDT for central Indiana.

&&

LAT...LON 4025 8588 3995 8587 3983 8642 4006 8645
TIME...MOT...LOC 1210Z 246DEG 60KT 4005 8641 3988 8638 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Updike
2 follow-up statements
078 
WWUS53 KIND 111221
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
821 AM EDT Wed Mar 11 2026

INC063-159-111231-
/O.CAN.KIND.SV.W.0025.000000T0000Z-260311T1245Z/
Hendricks IN-Tipton IN-
821 AM EDT Wed Mar 11 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRICKS AND
SOUTHEASTERN TIPTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until noon EDT for central Indiana.

LAT...LON 4018 8588 3995 8587 3986 8629 4006 8626
TIME...MOT...LOC 1221Z 246DEG 60KT 4012 8622 3995 8619 

$$

INC011-057-097-111245-
/O.CON.KIND.SV.W.0025.000000T0000Z-260311T1245Z/
Marion IN-Boone IN-Hamilton IN-
821 AM EDT Wed Mar 11 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR NORTHWESTERN MARION...SOUTHEASTERN BOONE AND HAMILTON COUNTIES...

At 821 AM EDT, severe thunderstorms were located along a line
extending from 11 miles northwest of Noblesville to near Zionsville,
moving northeast at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Zionsville, Westfield,
Cicero, Meridian Hills, and Williams Creek.

This includes the following highways...
 Interstate 65 between mile markers 123 and 124.
 Interstate 69 between mile markers 202 and 212.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon EDT for central Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4018 8588 3995 8587 3986 8629 4006 8626
TIME...MOT...LOC 1221Z 246DEG 60KT 4012 8622 3995 8619 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Updike
270 
WWUS53 KIND 111233
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
833 AM EDT Wed Mar 11 2026

INC011-111243-
/O.CAN.KIND.SV.W.0025.000000T0000Z-260311T1245Z/
Boone IN-
833 AM EDT Wed Mar 11 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until noon EDT for central Indiana.

LAT...LON 4018 8588 3995 8587 3990 8610 4012 8607
TIME...MOT...LOC 1233Z 270DEG 60KT 4019 8598 4002 8595 

$$

INC057-097-111245-
/O.CON.KIND.SV.W.0025.000000T0000Z-260311T1245Z/
Marion IN-Hamilton IN-
833 AM EDT Wed Mar 11 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR NORTH CENTRAL MARION AND EASTERN HAMILTON COUNTIES...

At 833 AM EDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Tipton to near Noblesville,
moving east at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, and Cicero.

This includes Interstate 69 between mile markers 202 and 212.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon EDT for central Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4018 8588 3995 8587 3990 8610 4012 8607
TIME...MOT...LOC 1233Z 270DEG 60KT 4019 8598 4002 8595 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Updike

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 7:31 AM EDT, 39 minutes earlier. Its key messages:

  • Widespread minor/moderate river flooding continues south of I-70
  • Locally heavy rainfall is expected tonight into Wednesday, which will exacerbate or prolong ongoing flooding
  • Scattered severe storms with all hazards are possible tonight and Wednesday
  • Record warmth today but cooler temperatures expected Thursday
Area forecast discussion, Mar 11, 7:31 AM EDT, 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Indianapolis IN
731 AM EDT Wed Mar 11 2026

.KEY MESSAGES...

- Widespread minor/moderate river flooding continues south of I-70

- Locally heavy rainfall is expected tonight into Wednesday, which
  will exacerbate or prolong ongoing flooding

- Scattered severe storms with all hazards are possible tonight and
  Wednesday

- Record warmth today but cooler temperatures expected Thursday

&&

.MESOSCALE UPDATE...
Issued at 731 AM EDT Wed Mar 11 2026

An anomalously warm/moist air mass is in place across central
Indiana this morning within strong warm advection regime. An
upstream QLCS is oriented oblique to the deep shear vector, and
given its magnitude it will be favorable for mesovortices and
tornado potential. These will be most likely where cold pool-driven
surges are most pronounced causing line reorientations to more north-
south. From the apex of any bowing segments northward is where the
highest threat of tornadoes will be this morning across central
Indiana. Otherwise, damaging wind will be the primary threat
particularly with any rear-inflow jet/surge structures, given weakly
stable lower troposphere and strong momentum aloft (i.e., ~65-knot
at 1-km) easily displaced downward to the surface.

&&

.SHORT TERM (Today and tonight)...
Issued at 230 AM EDT Wed Mar 11 2026

Quiet conditions remain across central Indiana early this morning
with gusty S/SW aiding in temperatures hovering near 70 degrees at
06Z. Convection up to this point has remained confined to the
northwest of the forecast area in close proximity to the frontal
boundary. The approach of a stronger surface wave...now located
across northeast Missouri...has enabled storms to track further
south over the last few hours into west central Illinois. This will
be the area of convection to monitor for impacts across the forecast
area after 09Z and continuing into the morning with the potential
for additional storms during the afternoon.

Through Late Morning

The ongoing convection across central and western Illinois is
highlighted by an impressive bookend vortex that is moving towards
KBMI as of 06Z. Mesoanalysis shows the storms in this area are
feeding off an environment with ample 0-3km CAPE overlaid by an area
with stronger BL shear. A recent VAD profile from KILX also
continued to show an impressive elongated right turn to the
hodograph in the lowest 1-2km with SRH values in excess of 400 m2/s2
in the lowest 500m. Extrapolation of the bookend could end up
clipping the northern Wabash Valley around 0730Z and will be the
portion of the forecast area that will need to be most closely
monitored over the next couple hours although it has showed a recent
weakening trend.

The presence of the strong low level SRH values will support an
isolated tornado risk with the bookend but the overall wind profile
is not as supportive of a greater tornado threat being further away
from the frontal boundary to the north. Remain more confident in
damaging wind gusts becoming the primary risk as these storms move
into our northwest counties with stronger 850mb flow arriving from
the southwest with the jet. 50kt+ winds as low as 2-3kft will not
take much to get pulled to the surface by the convective line. Large
hail also remains a concern with the steep lapse rates in the mid
levels and modest instability within the hail growth zone.

The trailing line of convection from near KSPI back into northeast
Missouri is setting up along the spine of the low level jet and will
pivot into the western part of the forecast area by 09-10Z and
spread east through the first half of the morning. The orientation
of the convection introduces more concern for localized flash
flooding in addition to the inherent severe weather risk that will
impact the forecast area through about 15Z. Any training of
convection will have the potential to produce in excess of 2 inches
rain quickly this morning. Instability will remain sufficient
through the morning but will drop back somewhat from earlier levels
with the overall wind profile transitioning to more unidirectional
as storms move east across the forecast area. With low level jet
winds strengthening...damaging winds will remain the prevalent
severe weather threat with large hail and isolated tornadoes
becoming secondary concerns. SRH values through the lowest 1-2km
remain very strong however and support at least an isolated tornado
risk with more intense cells or with any bookend.

Separate from convective winds...an increasing signal with stronger
gradient flow develops in the wake of the morning storms but ahead
of the frontal boundary set to pass through later today. Growing
more confident in the potential for non-convective gusts to peak at
45 to 50mph at times later this morning into the afternoon focused
especially across the southeast half of the forecast area. Have
issued a Wind Advisory to highlight this threat from 12Z through
21Z.

This Afternoon through Tonight

Showers will linger in the wake of the morning convection with the
possibility of a brief lull in rain near midday. By early afternoon
the frontal boundary should be bisecting the forecast area with the
potential for renewed convective development along the boundary as
instability increases and strong shear and SRH through the near
surface layer lingers. Hodographs through the lowest 1-2km are more
straight as opposed to curved and less favorable for rotating
storms. Damaging wind gusts will be the main threat focused across
the southeast half of the forecast area for a few hours this
afternoon before clearing the region by 21Z. Additional rainfall
should be a half inch or less this afternoon with rain ending over
far southeastern counties around sunset.

The stronger gradient wind flow and the impact to temperatures
across the frontal boundary will become bigger factor throughout the
afternoon. While temps from the mid 60s to lower 70s will remain
prevalent through daybreak...temperatures will fall steadily from
northwest to southeast into the afternoon as the front passes. By
late today...expect a 20 to 25 degree difference from the northern
Wabash Valley to southeast Indiana. Must of the forecast area will
fall into the 40s prior to sunset eventually tumbling into the upper
20s and lower 30s by daybreak Thursday as skies clear and high
pressure expands into the region.

&&

.LONG TERM (Thursday through Tuesday)...
Issued at 259 AM EDT Wed Mar 11 2026

Noticeably cooler trend under quasi-persistent H500 troughiness will
return central Indiana to a seasonable mix...of occasionally mild
and brief cold conditions.  Downstream strong upper ridging over
northwest Atlantic will combine will steady flow of short waves amid
kicking west-northwest flow over the northern Rockies...to promote
more rounds of stronger cyclogenesis...first over the Upper Midwest
Thursday night and Friday...and then early next week from the
central Plains to the eastern Great Lakes.  Late-winter arctic air
will most likely follow the early-week system, plunging subfreezing
readings into much of the northeastern CONUS.

This will all translate to a bright yet cool Thursday struggling to
rebound to 50F amid moderate CAA breezes...a windy late Thursday
night and Friday from the passing northern storm...and a typical
March day Saturday with lighter breezes bringing mainly low to mid-
50s under considerable cloudiness.  Conditions to turn more active
Sunday as next system deepens while crossing the Midwest...bringing
stronger southerly gusts, mid-April temperatures, and numerous
showers/few TRWs.  A 40-degree temperature drop is possible going
into the next workweek, bringing the region's first hard freeze in
two weeks and probably a short burst of mixed precip or wet snow.
Quick arctic air mass to end the long term will likely have one
daytime only peaking near the freezing mark and one overnight into
the teens.  Additional chances of low-impact snow towards the mid-
week when a weaker clipper system should start transition back to
near normal readings.

&&

.AVIATION (12Z TAF Issuance)...
Issued at 647 AM EDT Wed Mar 11 2026

Impacts:

- MVFR conditions this morning into afternoon then gradually
improving

- Thunderstorms with low visibility most likely this morning

Discussion:

MVFR stratus is widespread this morning and could lower to IFR with
significant visibility reduction and strong wind gusts as a line of
thunderstorms passes this morning. This may be followed by a brief
break from ceiling restrictions but in general we have prevailed the
more pessimistic MVFR scenario into the afternoon. Strong wind
gusts will continue through the afternoon and gradually diminish
this evening.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 5 PM EDT this afternoon for INZ039>042-
045>049-051>057-060>065-067>072.

&&

MESOSCALE...BRB
SHORT TERM...Ryan
LONG TERM...AGM
AVIATION...BRB
Hazardous weather outlook, Mar 11, 2:56 AM EDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
256 AM EDT Wed Mar 11 2026

INZ021-028>031-035>049-051>057-060>065-067>072-121000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
256 AM EDT Wed Mar 11 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Thunderstorms will expand into the area from the west early this
morning. Storms will be capable of producing damaging straight line
winds, large hail, very heavy rain and isolated tornadoes. The
primary timeframe for impacts across central Indiana will be from 4
AM through 11 AM this morning.

Scattered severe storms will redevelop this afternoon across the
southeast half of central Indiana. Damaging winds are possible from
these storms. The primary timeframe for impacts will be from 1 PM
through 5 PM.

The heavy rainfall may cause localized flash flooding this morning...
and will exacerbate and prolong any ongoing flooding.

Wind gusts peaking at 45 to 50 mph are possible as well over most of
central Indiana through late afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Wind gusts in excess of 40 mph are expected Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Mar 11, 4:01 AM EDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
401 AM EDT Wed Mar 11 2026

INZ028-029-035-110830-
Fountain IN-Warren IN-Tippecanoe IN-
401 AM EDT Wed Mar 11 2026

...A strong thunderstorm will impact portions of northern Fountain,
northwestern Tippecanoe and Warren Counties through 430 AM EDT...

At 401 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Williamsport, or 13 miles northeast of Danville, moving
northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Williamsport, Attica, Shadeland, West Lebanon, Pine Village, and
Rainsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4040 8693 4017 8746 4025 8753 4035 8753
      4048 8728 4048 8709 4056 8709 4056 8708
TIME...MOT...LOC 0801Z 236DEG 51KT 4029 8745

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Ryan
Special weather statement, Mar 11, 4:25 AM EDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
425 AM EDT Wed Mar 11 2026

INZ021-028-029-110900-
Warren IN-Tippecanoe IN-Carroll IN-
425 AM EDT Wed Mar 11 2026

...A strong thunderstorm will impact portions of northwestern
Carroll, northern Tippecanoe and northeastern Warren Counties through
500 AM EDT...

At 425 AM EDT, Doppler radar was tracking a strong thunderstorm near
Otterbein, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lafayette, West Lafayette, Delphi, Shadeland, Battle Ground, Camden,
Yeoman, and Purdue University.

This includes Interstate 65 between mile markers 173 and 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4074 8653 4069 8652 4069 8637 4065 8637
      4030 8707 4037 8709 4036 8710 4048 8717
      4048 8709 4054 8709 4056 8706 4056 8677
      4066 8677 4068 8674 4068 8676 4074 8675
TIME...MOT...LOC 0825Z 235DEG 46KT 4047 8703

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Ryan
Special weather statement, Mar 11, 7:38 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
738 AM EDT Wed Mar 11 2026

INZ036-037-044>046-111230-
Montgomery IN-Putnam IN-Hendricks IN-Boone IN-Parke IN-
738 AM EDT Wed Mar 11 2026

...Strong thunderstorms will impact portions of northern Hendricks,
east central Parke, western Boone, southern Montgomery and northern
Putnam Counties through 830 AM EDT...

At 737 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Crawfordsville to 10 miles
northwest of Greencastle. Movement was east at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Crawfordsville, Brownsburg, Lebanon, Danville, Pittsboro, Ladoga,
Jamestown, Roachdale, Bainbridge, New Market, North Salem, Lizton,
Advance, Waveland, Russellville, New Ross, Ulen, Alamo,
Carpentersville, and Cecil Harden Lake.

This includes the following highways...
 Interstate 65 between mile markers 132 and 146.
 Interstate 74 between mile markers 38 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon EDT for central and west
central Indiana.

&&

LAT...LON 4001 8709 4017 8638 3980 8637 3967 8707
TIME...MOT...LOC 1137Z 256DEG 52KT 3996 8702 3972 8702

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Updike

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:06 AM EDTWind AdvisoryINDBartholomew, Brown, Clay, Daviess, Decatur, Delaware and 22 more17 hr
Mar 11, 4:01 AM EDTSpecial Weather StatementINDWarren29 min
Mar 11, 4:25 AM EDTSpecial Weather StatementINDCarroll, Tippecanoe35 min
Mar 11, 7:23 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 1 more52 min
Mar 11, 7:38 AM EDTSpecial Weather StatementINDBoone, Montgomery52 min
Mar 11, 7:45 AM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Lawrence, Martin and 3 more45 min
Mar 11, 7:47 AM EDTAreal Flood AdvisoryINDBoone, Clinton, Fountain, Howard, Montgomery, Parke and 4 more5 hr
Mar 11, 8:11 AM EDTSevere Thunderstorm WarningINDBrown, Clay, Greene, Hendricks, Johnson, Marion and 4 more49 min
Mar 11, 8:26 AM EDTSevere Thunderstorm WarningINDBrown, Daviess, Greene, Jackson, Knox, Lawrence and 2 more49 min
Mar 11, 8:37 AM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Henry, Madison, Tipton23 min
Mar 11, 8:51 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Hancock, Henry, Johnson and 3 more54 min
Mar 11, 8:54 AM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Randolph54 min
Mar 11, 9:56 AM EDTAreal Flood AdvisoryINDDecatur, Jackson, Jennings3 hr
Mar 11, 1:47 PM EDTSpecial Weather StatementINDKnox58 min
Mar 11, 1:50 PM EDTAreal Flood AdvisoryINDBrown, Daviess, Greene, Knox, Martin, Monroe and 1 more5 hr
Mar 11, 2:33 PM EDTSpecial Weather StatementINDBartholomew, Brown42 min
Mar 11, 2:54 PM EDTAreal Flood WarningINDBrown, Daviess, Greene, Knox, Monroe, Sullivan4 hr
Mar 11, 3:03 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur27 min
Mar 11, 3:26 PM EDTSpecial Weather StatementINDDecatur19 min
Mar 11, 3:28 PM EDTAreal Flood AdvisoryINDBartholomew, Decatur, Johnson, Rush, Shelby4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.